# SDR MASA2010090800967

- Difficulty date: September 6, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 15,338 hours, 12,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 17 EMER FLOOD LT CVR OFF LENS POSTS DISBONDED AND LAMP INOP.  MX R2 LENS COVER AND RELAMPED.
